Journal article icon

Journal article

Erratum: A model for water uptake by plant roots (Journal of Theoretical Biology) (DOI: 10.1016/j.jtbi.2003.12.012)

Actions


Access Document


Publisher copy:
10.1016/j.jtbi.2004.05.001

Authors


Fowler, AC More by this author
Journal:
Journal of Theoretical Biology
Volume:
229
Issue:
3
Pages:
291-291
Publication date:
2004-08-07
DOI:
ISSN:
0022-5193
URN:
uuid:91d63a64-7473-4a0e-a1a2-0b325b979efd
Source identifiers:
189524
Local pid:
pubs:189524
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP